# SDR CA191007011

- Difficulty date: August 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3215622
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) L PACK HI PRESSURE OCCURRED SHORTLY AFTER TAKEOFF QRH PROCEDURE PERFORMED WITH NO SUCCESS AND APU WAS USED TO PRESSURIZE CABIN. RETURNED TO FIELD  CORRECTIVE ACTION: REMOVED AND REPLACED LH PRSOV IN REFERENCE TO AMM 21-51-43. (TC# 20191007011)
